# SDR SWAA2014072130150

- Difficulty date: June 27, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 56,021 hours, 44,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HORIZONTAL FLANGE CRACKED AT BS 727B RBL 45.5.  REPAIRED SEAT TRACK IAW SRM & EA.
